MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREP2; ENZYMATIC METHOD, CREATININE

ROCHE DIAGNOSTICS CREP2; ENZYMATIC METHOD, CREATININE
Model Number CREP G2
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) decontaminated the line and confirmed the cuvette levels.The ultrasonic mixers were checked and adjusted.The fse ran daily and weekly maintenance, cell blank, and a photometer check.Calibration and qc passed.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for an unspecified number of patient samples tested with the crep2 (creatinine plus ver.2) assay on a cobas 8000 c702 module, serial number (b)(6).The following examples of discrepant crep2 results were provided by the customer: patient sample 1: the sample initially resulted in a crep2 value of 259 umol/l and repeated as 179 umol/l on the second instrument line, c702 module serial number (b)(6).Patient sample 2: the sample initially resulted in a crep2 value of 60 umol/l.The sample was repeated three times on the second instrument line, c702 module serial number (b)(6), resulting in values of 42 umol/l, 45 umol/l and 111 umol/l.It was asked but it is unclear which results are correct.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The initial report stated the second instrument line, c702 module serial number was (b)(6).The second instrument line, c702 module serial number was (b)(6).
 
Additional Manufacturer Narrative
Frequent "abnormal sample aspiration" and "sample short" alarms were observed on the alarm trace data.Based on the information provided, the investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
CREP2
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16904064
Report Number1823260-2023-01578
Device Sequence Number5458706
Product Code JFY
UDI-Device Identifier04015630924998
UDI-Public04015630924998
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberCREP G2
Device Catalogue Number05168589190
Device Lot Number70264101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2023
Supplement Date Received by Manufacturer05/30/2023
06/25/2023
Initial Report FDA Received Date05/10/2023
Supplement Report FDA Received Date05/30/2023
07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown